Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2021, том 33, выпуск 3, страницы 111–128 (Mi aa1763)  

Статьи

Joint weighted universality of the Hurwitz zeta-functions

A. Laurinčikas, G. Vadeikis

Institute of Mathematics, Faculty of Mathematics and Informatics, Vilnius University, Naugarduko str. 24, LT-03225, Vilnius, Lithuania

Аннотация: Joint weighted universality theorems are proved concerning simultaneous approximation of a collection of analytic functions by a collection of shifts of Hurwitz zeta-functions with parameters $\alpha_1,…,\alpha_r$. For this, linear independence is required over the field of rational numbers for the set $\{\log(m+\alpha_j)\colon m\in \mathbb{N}_0=\mathbb{N}\cup\{0\}, j=1,…,r\}$.

Ключевые слова: Hurwitz zeta-function, linear independence, universality, weak convergence.

Финансовая поддержка Номер гранта
ESF - European Social Fund 09.3.3-LMT-K-712-01-0037
The research of the first author is funded by the European Social Fund according to the activity “Improvement of researchers” qualification by implementing world-class R&D projects' of Measure №09.3.3-LMT-K-712-01-0037.


Полный текст: PDF файл (243 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Поступила в редакцию: 11.09.2019
Язык публикации: английский

Образец цитирования: A. Laurinčikas, G. Vadeikis, “Joint weighted universality of the Hurwitz zeta-functions”, Алгебра и анализ, 33:3 (2021), 111–128

Цитирование в формате AMSBIB
\RBibitem{LauVad21}
\by A.~Laurin{\v{c}}ikas, G.~Vadeikis
\paper Joint weighted universality of the Hurwitz zeta-functions
\jour Алгебра и анализ
\yr 2021
\vol 33
\issue 3
\pages 111--128
\mathnet{http://mi.mathnet.ru/aa1763}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1763
  • http://mi.mathnet.ru/rus/aa/v33/i3/p111

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:53
    Литература:7
    Первая стр.:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021